# SDR CALA2025052905087

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 81,542 hours, 35,442 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Packing
- Part number: NAS16126
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR LO LVL FOUND FWD UNION ON FIN 2577GM(DUAL DIST BRAKE VLV) LEAKING. REPLACED DAMAGED PACKING ON 2577GM REF MM 32-43-14, SERVICED YELLOW SYS BACK TO NORMAL, CHECKED ENG 2 HYD PUMP CASE DRAIN DPI AS PRECAUTIONARY AND IT IS NOT POPPED OUT. DRY MOTORD ENG 2 SUPPLYING YELLOW SYS NOMINAL PRESS WITH NO ISSUES. OPS CHECK GOOD OF 2577GM NO LEAKS NOTED. AC OK FOR SERVICE.
